In this paper, we introduce a polynomially normal operator on a complex Hilbert space, extending the notation of n-normal and normal operators. Several basic properties of polynomially normal operator are firstly presented. We show some spectral properties of polynomially normal operators under new assumption in literature. Precisely, we prove that \(\sigma (T)=\sigma _a(T)\), \(\ker (T-z) \, \bot \, \ker (T - w)\) if z and w are distinct eigen-values of T and others results. Thus, we generalize some results for n-normal and normal operators.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Aiena, P.: Fredholm and Local Spectral Theory, with Applications to Multipliers. Kluwer Academic Publisher, Dordrecht (2004)
Aluzuraiqi, S.A., Patel, A.B.: On of \(n\)-normal operators. General Math. Notes 1, 61–73 (2010)
Conway, J.B.: A Course in Functional Analysis, 2nd edn. Springer, Berlin (1990)
Chō, M., Načevska Nastovska, B.: Spectral properties of \(n\)-normal operators. Filomat 32(14), 5063–5069 (2018)
Chō, M., Lee, J.E., Tanahashi, K., Uchiyama, A.: Remarks on \(n\)-normal operators. Filomat 32(15), 5441–5451 (2018)
Curto, R., Han, Y.M.: Weyl’s theorem for algebraically hyponormal operators. Integr. Equ. Oper. Theory 47, 307–314 (2003)
Han, Y.M., Lee, W.Y.: Weyl’s theorem for algebraically paranormal operators. Proc. Am. Math. Soc. 128, 2291–2296 (2000)
Putinar, M.: Hyponormal operators are subscalar. J. Oper. Theory 12, 385–395 (1984)
Yuan, J., Guoxing, G.: On \((n, k)\)-quasiparanormal operators. Stud. Math. 209(3), 289–301 (2012)
This research is supported by the Ministry of Science, Republic of Serbia, Grant no. 174007. This is partially supported by Grant-in-Aid Scientific Research No.15K04910.
Conflict of interest
The authors declare that they have no conflict of interest.
Communicated by Hugo Woerdeman.
About this article
Cite this article
Djordjević, D.S., Chō, M. & Mosić, D. Polynomially normal operators. Ann. Funct. Anal. 11, 493–504 (2020). https://doi.org/10.1007/s43034-019-00033-0
- Hilbert space
- Linear operator
- Normal operator
Mathematics Subject Classification